Access

You are not currently logged in.

Access JSTOR through your library or other institution:

login

Log in through your institution.

Dirichlet Spaces

A. Beurling and J. Deny
Proceedings of the National Academy of Sciences of the United States of America
Vol. 45, No. 2 (Feb. 15, 1959), pp. 208-215
Stable URL: http://www.jstor.org/stable/90170
Page Count: 8
  • Subscribe ($19.50)
  • Cite this Item
Dirichlet Spaces
Preview not available

Page Thumbnails

  • Thumbnail: Page 
208
    208
  • Thumbnail: Page 
209
    209
  • Thumbnail: Page 
210
    210
  • Thumbnail: Page 
211
    211
  • Thumbnail: Page 
212
    212
  • Thumbnail: Page 
213
    213
  • Thumbnail: Page 
214
    214
  • Thumbnail: Page 
215
    215